$L^2$-Solutions of an Odd-Order Singular Differential Equation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 190-194
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_2_a4,
author = {V. R. Mukimov and Ya. T. Sultanaev},
title = {$L^2${-Solutions} of an {Odd-Order} {Singular} {Differential} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {190--194},
year = {2002},
volume = {38},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_2_a4/}
}
V. R. Mukimov; Ya. T. Sultanaev. $L^2$-Solutions of an Odd-Order Singular Differential Equation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 190-194. http://geodesic.mathdoc.fr/item/DE_2002_38_2_a4/